Thunderstorm Wind, Flagler
- When
- March 16, 2:30 AM EST
- Where
- Flagler County, Codys Corner
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.333, -81.317
Emergency management reported a few tree tops were broken off and a utility pole was blown down. The skirting around the perimeter of a trailer was slightly bent.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Emergency management reported a few tree tops were broken off and a utility pole was blown down. The skirting around the perimeter of a trailer was slightly bent.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 16, 2:05 AM EST, 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 205 AM EST TUE MAR 16 2004 .SHORT TERM...LEAD SHORTWAVE COMBINED WITH SURGE OF MOISTURE FROM THE TROPICS HAS HELPED TO PRODUCE A LARGE AREA OF MODERATE TO OCCASIONALLY HEAVY RAINFALL THIS MORNING. ISOLATED TS ALSO NOTED FROM LIGHTNING DATA. FARTHER WEST...NORTHERN STREAM SHORTWAVE IS DROPPING INTO ARKANSAS WITH REMAINS OF SW U.S. CLOSED LOW FILLING AND MOVING EASTWARD INTO THE GULF. COMBINATION OF THESE TWO SYSTEMS WILL INCREASE UPPER DIVERGENCE ACROSS THE CWA LATER THIS MORNING HELPING SPARK AN ADDITIONAL ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS. WILL GO WITH CATEGORICAL POPS ALMOST EVERYWHERE TODAY TAPERING THINGS OFF FROM WEST TO EAST THIS AFTERNOON AS COLD FRONT PUSHES ACROSS THE AREA. CLOUD COVER AND RAINFALL WILL KEEP TEMPS DOWN SEVERAL DEGREES FROM YESTERDAYS HIGHS. .LONG TERM...HIGH PRESSURE WILL BUILD IN BEHIND FRONT ON WEDNESDAY BRINGING SIGNIFICANTLY DRIER AIR WITH IT. MEAN EAST COAST TROUGH SETS UP FOR THE LONGER TERM WITH WEST TO NORTHWEST FLOW ALOFT ACROSS THE DEEP SOUTH. THIS SHOULD YIELD RATHER DRY WEATHER WITH TEMPS NEAR SEASONAL NORMS. && .MARINE...REGIONAL BUOYS REPORT SLY WINDS 10-15 KTS (GUSTS 15-20 KTS OVER FL WATERS) AND SEAS 3-4 FT EARLY THIS MORNING. DONT EXPECT A STRONG WIND SURGE ASSOCIATED WITH THE FROPA DUE TO PREVAILING OFFSHORE FLOW. BELIEVE SCEC CRITERIA WILL SUFFICE TODAY AND TONIGHT...THEN MARGINAL SCA CONDITIONS OVER OFFSHORE WATERS TUESDAY. WINDS/SEAS SUBSIDE THROUGH THE END OF THE WEEK AS SFC HIGH BUILDS IN FROM THE WEST AND DISTURBANCES ARE KEEP NORTH OF THE AREA. && .FIRE WX...WILL HOIST A FIRE WX WATCH FOR FL ZONES WED AFTN AS DRIER AIR FILTERS INTO THE AREA. DRY POST-FRONTAL WNW WINDS WILL BECOME BREEZY (SUSTAINED 15 MPH) WED AFTN AND THIS COULD INCREASE DRYING OF WET GROUNDS ENOUGH TO DROP RH/S DOWN TO CRITICAL LEVELS FOR 4-6 HOURS. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 48 71 46 / 70 10 00 00 SSI 70 51 70 51 / 90 30 00 00 JAX 73 53 73 46 / 99 30 00 00 SGJ 73 55 72 52 / 99 40 00 00 GNV 73 53 74 43 / 99 30 00 00 OCF 75 54 75 43 / 90 30 00 00 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...FIRE WX WATCH WED PM ALL ZONES. GA...NONE. && PUBLIC...CAMP MARINE/FIRE WX...ENYEDI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 AM EST MON MAR 15 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151700- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 600 AM EST MON MAR 15 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... A MODERATE RISK OF RIP CURRENTS IS EXPECTED AGAIN THIS AFTERNOON. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION. A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON MAINLY ACROSS NORTHEAST FLORIDA. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CAMP
The Jacksonville radar (KJAX), 133 km away, was scanning. The volume nearest the first event began at 07:29 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2004Every state in 2004This day in weather historyWarnings in Florida, March 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5386532.